# SDR 2004UALA00373

- Difficulty date: April 20, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,067 hours, 5,472 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR FRAME T-CAP DENTED AT FRAME 1600 LBL 13.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW T-CAP.
